# SDR DALA2020082432861

- Difficulty date: August 22, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 67,445 hours, 27,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEST FOUND MID CABIN EMERG EXIT SIGN AND RELATED OVERHEAD LIGHTS NOT ON. REPLACED ASSOCIATED BATTERY PACK AT ROW 23ABC PER B737 AMM 33-51. OPS CKS GOOD.
